# SDR FDEA200906091970

- Difficulty date: June 9, 2009
- Submitted: June 18, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 144N814034
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM CHORD HAS CORROSION AT STA 990, RBL 8 INCHES (FAIRING STRUCTURE) CORROSION FOUND EXCEEDED SRM DAMAGE LIMITS. REMOVED AND REPLACED KEEL BEAM CHORD IAW SRM 51-40-02 REV.97  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
